# SDR FDEA201306121262

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724199320200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING KREUGER FLAP CUTOUT CAVITY AT FIXED L/E SUPPORT, RIB CRACKED APPROX 8" OTBD OF KREUGER ACTUATOR.    REPLACED IAW SRM 51-72-10 AND DWG A57241993.
